Lancaster EPrints

Almost nilpotent Lie algebras

Towers, David (1987) Almost nilpotent Lie algebras. Glasgow Mathematical Journal, 29 (1). pp. 7-11. ISSN 0017-0895

[img]
Preview
PDF - Published Version
Download (195Kb) | Preview

    Abstract

    Throughout we shall consider only finite-dimensional Lie algebras over a field of characteristic zero. In [3] it was shown that the classes of solvable and of supersolvable Lie algebras of dimension greater than two are characterised by the structure of their subalgebra lattices. The same is true of the classes of simple and of semisimple Lie algebras of dimension greater than three. However, it is not true of the class of nilpotent Lie algebras. We seek here the smallest class containing all nilpotent Lie algebras which is so characterised.

    Item Type: Article
    Journal or Publication Title: Glasgow Mathematical Journal
    Additional Information: http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 29 (1), pp 7-11 1987, © 1987 Cambridge University Press.
    Subjects: UNSPECIFIED
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 50024
    Deposited By: ep_importer_pure
    Deposited On: 29 Sep 2011 11:16
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Apr 2014 22:43
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/50024

    Actions (login required)

    View Item